# SDR DL73S040105

- Difficulty date: January 27, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 57,548 hours, 43,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577463
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 2.75 INCH CRACK RUNNING ALONG THE BONDED DOUBLER LINE JUST ABOVE STRINGER 19L BETWEEN FS 776 & 787.  THE CRACK WAS REMOVED WITH A CUTOUT IN THE SKIN AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER BAC S/B 737-53-1065 AND ER/A 088294-14.
